# SDR DALA14011535810

- Difficulty date: February 21, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 39,555 hours, 13,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 729
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 729, S52L REPAIRED IAW SRM 53-00-01.  RESTORED FINISH IAW SRM 51-20.
